# SDR DALA2022122308305

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 131,846 hours, 19,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND THREE EXTERIOR EMERGENCY LIGHTS INOPERATIVE.   REPLACED THE BATTERY PACK  M733, OPS CHECKED  EMERGENCY LIGHTS GOOD IAW AMM 33- 51. OK FOR SERVICE.
